# SDR HEEA080615

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,868 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Drain Valve
- Part number: 475C61NSX
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN VALVE LEAKS. REPLACED WITH SERVICEABLE PART.
